# SDR SWAA2025030401958

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 63,846 hours, 41,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PLASTIC ASSIST HANDLE BROKEN. <[01] SWAPPED FWD LAV DOOR HANDLE WITH L1 DOOR ASSIST HANDLE PER AMM 52-11-31. PLACED FWD LAV ASSIST HANDLE ON MEL. OK TO CONTINUE PER MEL 25-10-01 SP1B AUTH #240150.  3901019;[02] INSTALLED NEW ASSIST HANDLE TO ROBBED FWD LAV IAW CMM 25-42-64 OPS CK GOOD.
